# SDR DALA2019101115859

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 71,209 hours, 26,854 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR FAILED TO ARM DURING DEPARTURE.  REMOVED FOD ON DOOR AREA.
